# SDR DALA2015012800688

- Difficulty date: January 26, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 200 BETWEEN LBL 9 - 13.  CORROSION WAS REMOVED IAW SRM 51-10-3, PAR 21, 14, 38, 26, AND 51-30-2, 53, 14-1, FIG 11.
